Journal of Mathematics of Kyoto University

Local existence for the semilinear Schrödinger equations in one space dimension

Hiroyuki Chihara

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 34, Number 2 (1994), 353-367.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250519015

Digital Object Identifier
doi:10.1215/kjm/1250519015

Mathematical Reviews number (MathSciNet)
MR1284430

Zentralblatt MATH identifier
0817.35104

Subjects
Primary: 35Q55: NLS-like equations (nonlinear Schrödinger) [See also 37K10]

Citation

Chihara, Hiroyuki. Local existence for the semilinear Schrödinger equations in one space dimension. J. Math. Kyoto Univ. 34 (1994), no. 2, 353--367. doi:10.1215/kjm/1250519015. https://projecteuclid.org/euclid.kjm/1250519015


Export citation